MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 36"(90CM) 0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 36"(90CM) 0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J958H
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that on an unknown date, that the distributor received a box of suture and the box was crushed.The distributor stated that the packages inside the box (primary packaging) were damaged and could possible affect sterility.There was no patient involvement and no adverse patient consequences.No additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: a sealed box of product code j958, lot mb2685 was returned for analysis.During the visual inspection of the box, no damaged on the film was noted; but, one side of the box was slight crushed and wrinkled.However, the integrity of product was not compromised.In addition, cannot be determined the condition of the storage, transportation and handling of the sample due to the sample condition it could not be determined what may have caused the reported incident of: ¿the box was crushed¿.

Brand Name
VICRYL SUTURE 36"(90CM) 0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7597416
Report Number2210968-2018-73444
Device Sequence Number11311135
Product Code GAM
UDI-Device Identifier10705031043725
UDI-Public10705031043725
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberJ958H
Device Lot NumberMB2685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1